# SDR 96FDEA01502

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19894
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE CORROSION AT FS 480 LBL 10 TOP FLOOR BEAM.  REMOVED CORROSION PER SRM 51-10-6 OUT OF LIMITS PER SRM 53-10-1.  INSTALLED FLOOR BEAM REPAIR STA 480 LBL 4 TO 22 PER SRM 53-10-8.
